# SDR UPS202920

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 942
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON BOTTOM INBOARD FLANGE OF SEAT TRACK AROUND FASTENER HOLES AT STATION 942, LBL 45.5.  MAINTENANCE FABRICATED NEW SECTION OF SEAT TRACK AND REPAIR SPLICES, INSTALLED, PER SRM 51-10-6, 53-10-1, 51-30-2, 51-10-1, 51-10-2 AND MM 51-20-151.
